# SDR DLL10951830

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FITTING CORRODED AT RETRACT ACTUATOR ATTACHMENT HOLES 1 TO 6.  FOUND AT HVM, REPAIRED PER SRM 57-14-00.
